Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 274, Number 2

All articles in this issue are freely accessible.

Tilted algebras
Dieter Happel and Claus Michael Ringel.
Trans. Amer. Math. Soc. 274 (1982), 399-443
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 675063
Recognition of linear actions on spheres
Sören Illman.
Trans. Amer. Math. Soc. 274 (1982), 445-478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 675064
Multiplicative properties of power maps. II
C. A. McGibbon.
Trans. Amer. Math. Soc. 274 (1982), 479-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 675065
Equivariant minimal models
Georgia V. Triantafillou.
Trans. Amer. Math. Soc. 274 (1982), 509-532
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 675066
On critical point theory for indefinite functionals in the presence of symmetries
Vieri Benci.
Trans. Amer. Math. Soc. 274 (1982), 533-572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 675067
Eisenstein series of weight $3/2$. I
Ting Yi Pei.
Trans. Amer. Math. Soc. 274 (1982), 573-606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 675068
Independent families in complete Boolean algebras
B. Balcar and F. Franěk.
Trans. Amer. Math. Soc. 274 (1982), 607-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 675069
Partition algebras for almost-disjoint families
James E. Baumgartner and Martin Weese.
Trans. Amer. Math. Soc. 274 (1982), 619-630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 675070
On extending free group actions on spheres and a conjecture of Iwasawa
Frank Connolly and Robert Geist.
Trans. Amer. Math. Soc. 274 (1982), 631-640
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 675071
$2$-sided embeddings of projective planes into $3$-manifolds
Mitsuyuki Ochiai.
Trans. Amer. Math. Soc. 274 (1982), 641-650
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 675072
On the group of real analytic diffeomorphisms of a compact real analytic manifold
J. Leslie.
Trans. Amer. Math. Soc. 274 (1982), 651-669
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 675073
Whitney levels in hyperspaces of certain Peano continua
Jack T. Goodykoontz and Sam B. Nadler.
Trans. Amer. Math. Soc. 274 (1982), 671-694
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 675074
Unstable bordism groups and isolated singularities
David Ellis.
Trans. Amer. Math. Soc. 274 (1982), 695-708
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 675075
Polynomials on affine manifolds
David Fried.
Trans. Amer. Math. Soc. 274 (1982), 709-719
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 675076
On the variety of invariant subspaces of a finite-dimensional linear operator
Mark A. Shayman.
Trans. Amer. Math. Soc. 274 (1982), 721-747
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 675077
Local analyticity in weighted $L^{1}$-spaces and applications to stability problems for Volterra equations
G. S. Jordan, Olof J. Staffans and Robert L. Wheeler.
Trans. Amer. Math. Soc. 274 (1982), 749-782
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 675078
Disproof of a coefficient conjecture for meromorphic univalent functions
Anna Tsao.
Trans. Amer. Math. Soc. 274 (1982), 783-796
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 675079
On some open problems of P. Turán concerning Birkhoff interpolation
A. K. Varma.
Trans. Amer. Math. Soc. 274 (1982), 797-808
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 675080
An elementary integral solution operator for the Cauchy-Riemann equations on pseudoconvex domains in $C^{n}$
R. Michael Range.
Trans. Amer. Math. Soc. 274 (1982), 809-816
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 675081